# SDR ASAA2016041416415

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 36,441 hours, 11,106 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003128
- Condition: Failed
- Location: Right
- Part time: 33,185 hours, 9,872 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT START OF DESCENT IN VNAV SPEED BUG TRANSITIONED TO MACH 0.82 TWICE.  ACFT GROUNDED.  R & R RT FMC IAW AMM 34-61-02-000-801/34-61-02-400-801.  ACCOMPLISHED LOAD OF ALL FMC SOFTWARE IAW AMM 34-61-00/201, FMCS PERFORMANCE FACTORS ADJUSTMENT IAW AMM TASK 34-61-00-800-801, FLIGHT MANAGEMENT COMPUTER SYSTEM OPS TEST IAW AMM 34-61-00-710-801.  ALL CHECK GOOD.
